# SDR QXEA0200134

- Difficulty date: January 23, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,934 hours, 13,978 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT MAIN LANDING GEAR SHOCK STRUT HAS CHAFE MARK ON INBOARD RADIUS OF OUTBOARD LUG TOP END WHERE THE DRAG STRUT ATTACHES.  REPAIRED IAW CMM 32-10-01.
